# SDR DALA2025012100491

- Difficulty date: January 18, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N870DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31981
- Aircraft time: 25,986 hours, 10,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6596370) EMERGENCY LIGHT AT ROW 11 TO ROW 17 INOP. REMOVED AND REPLACED BATTERY 10 RH P/N ADD 717-01 PER B 737 AMM 33-51-06. OPS CHECKED GOOD.
